# SDR QXEA2017092800539

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 611 hours, 307 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Sealant
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 18 MINUTES AFTER TAKEOFF, F/A REPORTED MINOR MOISTURE VISIBLE ON RIGHT WING.  MOISTURE LEVEL INCREASED WITH TIME UNTIL IT WAS STREAMING FROM WING.  DIVERTED, LANDING UNEVENTFUL. AIRCRAFT REMOVED FROM SERVICE. INSPECTED AFT FLAP COVER AREA AND INBD AND OUTBD OF ENG PYLON, FOUND RESIDUAL FUEL, NO ACTIVE LEAK NOTED.  RAN ENG, NO LEAKS NOTED.  FOUND 3 LOOSE FASTENERS ON FUEL ACCESS PANEL 621AB.  SECURED FASTENERS. REMOVED AND INSPECTED PANELS 623AB AND 429XR TO INSPECT FOR LEAKS.  NONE FOUND.  REINSTALLED PANELS 623AB, 429XR.  REMOVED PANELS 616BB, 616AB. FOUND LEAK COMING FROM FORWARD SPAR LOWER TANK SEALANT BETWEEN THE SLAT GEAR ARM AND ENGINE PYLONS.  FOUND LEAK AT LOWER WING FORWARD SPAR OUTSIDE RIB 10. PERFORMED TEMP REPAIR TO LEAK IAW TC ETD2017-170-072887.  FERRIED FOR REPAIRS. AIRCRAFT DOWN FOR REPAIRS.
